Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Infant has skin allergy. Using elovera and dipsalic creams. Is it safe to use for long term?

Hi, my son had skin allergy when he was 5 months old and the doctor suggested to use mix Dipsalic F ointment with Elovera cream and use. His skin looks gorgeous after I started using it. Since then I have been using it for my son. He is 20 months old now and now if any time I stop using the cream for few days his skin again becomes rough. Is it ok to continue to use the above and till when can I use it. Also I have bought these creams from India and now am in Canada. Could you please confirm if we get the same Dipsalic and Elovera cream in Canada too if yes where can I find the same.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query
Dipsalic F is a very potent topical steroid. I would not recommend it for long term. I would not give it to a 5 month old even for short term. Please stop it. Your son has a sensitive and dry skin, most probably a condition called Atopic dermatitis. You may safely continue Elovera cream. If any rash develops show it to a dermatologist. By regular use of moisturizer you may be able to prevent rash. If elovera cream is not available you can use Cetaphil moisturizing cream( a multinational brand, over the counter product)
Hope this helped
Take care
Answered: Tue, 9 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor